MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 500ml baxter bag, ndc (b)(4), lot number y248633, exp jan 19, 5% dextrose; c20022; mz5307; mz1000-07, sec.Tubing, therapy date: (b)(6) 2018.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the set was leaking clear fluids onto the floor.It was reported by the rn that the patient was in the restroom at the time the leak was noted , unable to identify the location of the leak or which set primary or secondary was leaking.There was no report of patient harm.
 
Event or Problem Description
The customer reported leaking from an unspecified location while the patient was in the restroom.Although requested, there were no further details of the event were provided.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information provided: concomitant medical products.The customer¿s report of leaking was not confirmed.Visual inspection of set identified no damage or anomalies on the set or the components.Functional and pressure testing resulted in no leaking.The root cause was not identified.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8075010
Report Number9616066-2018-02247
Device Sequence Number19262767
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10010453; 8110,8015,PRI TUBING,10ML BD SYRINGE, TD (B)(6) 2018